An existence result of the Cauchy Dirichlet problem for the Hermite heat equation. (English) Zbl 1189.33015

Summary: Using the Mehler kernel, we give an existence result of the Cauchy Dirichlet problem for the Hermite heat equation with homogeneous Dirichlet boundary conditions and continuous and bounded Cauchy data vanishing at \(x=0\).


33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
35K15 Initial value problems for second-order parabolic equations
Full Text: DOI


[1] H. S. Carslaw and J. C Jager, Conduction of heat in solids , Second edition, Oxford University Press, 1976.
[2] B. P. Dhungana, An example of nonuniqueness of the Cauchy problem for the Hermite heat equation, Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 3, 37-39. · Zbl 1091.35030 · doi:10.3792/pjaa.81.37
[3] B. P. Dhungana, Mehler kernel approach to tempered distributions, Tokyo J. Math. 29 (2006), no. 2, 283-293. · Zbl 1120.33007 · doi:10.3836/tjm/1170348167
[4] B. P. Dhungana, S.-Y. Chung and D. Kim, Characterization of Fourier hyperfunctions by solutions of the Hermite heat equation, Integral Transforms Spec. Funct. 18 (2007), no. 7-8, 471-480. · Zbl 1138.46031 · doi:10.1080/10652460701320729
[5] F. John, Partial differential equations , Third edition, Springer, New York, 1978. · Zbl 0426.35002
[6] N. V. Krylov, Lectures on elliptic and parabolic equations in Hölder spaces , Amer. Math. Soc., Providence, RI, 1996. · Zbl 0865.35001
[7] D. V. Widder, The heat equation , Academic Press, New York, 1975. · Zbl 0322.35041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.